MAUDE Adverse Event Report: CC HSING COMPANY LIMITED DRIVE; ROLLATOR

CC HSING COMPANY LIMITED DRIVE; ROLLATOR
Model Number 10266HD-BK
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Head Injury (1879)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user's family member, who reported that a "spring came unscrewed," and that when she went to sit on the unit, she fell to the ground[?]due to brake failure." end user reportedly fell and hit her head but did not seek medical attention.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
CC HSING COMPANY LIMITED
no.1, benting
bentsuo villge
sikao township, jiayi county chiayi 62348
TW  62348
MDR Report Key15313509
Report Number2438477-2022-00081
Device Sequence Number12301833
Product Code ITJ
UDI-Device Identifier00822383931654
UDI-Public822383931654
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2022
Report Date (Section F) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number10266HD-BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/02/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA08/29/2022